# SDR C2XA03CL207

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60697
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH EMERGENCY LIGHTS FROM ROW 8 TO 12 WERE DIM.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
